Stability of Bresse system with internal distributed delay

Lamine Bouzettouta, Salah Zitouni, Khaled Zennir, Amar Guesmia

Abstract


In bounded domain, we consider a Bresse system with delay terms in the internal feedbacks acting in the first, third equations and distributed delay term in the second equation. We prove the global existence of its solution in Sobolev spaces by means of semigroup theory. Furthermore, we study the stability of solutions using the well known multiplier method.

Full Text: PDF

How to Cite this Article:

Lamine Bouzettouta, Salah Zitouni, Khaled Zennir, Amar Guesmia, Stability of Bresse system with internal distributed delay, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 92-118

Copyright © 2017 Lamine Bouzettouta, Salah Zitouni, Khaled Zennir, Amar Guesmia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS